• Lulu's Avatar

    Lulu started following

  • Lulu's Avatar

    Lulu asked a questionBrain and Spinal Cord Tumors in Adults

    Temodar side effects.

    • Lulu's Avatar
      Lulu

      Let me expand my question. My side effects are not consistent each month. My stomach always hurts either during my course or after, and nothing seems to help. I have Zofran, Kytril, Prilosec, etc. Has anyone experienced these side effects and what worked to help. My doctors like to tell me that it's all just being nauseous, but I've had 4 kids and know what being nauseous feels like. It is not the same!

      about 4 years ago
    • sbmontgomery's Avatar
      sbmontgomery

      I only really had one side effect. Every morning I would have lower intestinal cramps and diarrhea in the morning for about 3 hrs. I ate 5 to 6 very small meals a day with plenty of water and that seemed to help. I have now been off Temodar for 4 days and still have the same side effects.

      almost 4 years ago
    • Karen315's Avatar
      Karen315

      I took temodar for a full year and I definitely had no appetite, I had to force myself to eat three times a day. Actually, I still have no appetite 2 years later, but I'm still on anti-seizure and anti-fatigue drugs, so I don't really know what caused it. I took Zofran for awhile but I think it was when i was taking steroids and wasn't for the temodar. As for the stomach aches and heartburn, are you eating well? Could be that eating on an empty stomach/irregularly timed meals could be affecting your body, but I don't know.

      You can't always believe Drs when they say your problems are "not related". I was getting cramps and tingling all along my arm during radiation - the arm that shouldn't have been affected by the cancer. My doc suggested that it was carpal-tunnel syndrome, even though it was in my left hand and I wasn't working anymore. After it was all done, another doc said, "oh yeah, that's just because the nerves in your neck were probably getting pinched while you were getting treatment in the stiff mask thing that keeps you from moving." Why didn't my doctor know that?

      almost 4 years ago
  • Lulu's Avatar

    Lulu started following

    User: GregP_WN

  • Lulu's Avatar

    Lulu shared an experience

    Side Effects (Seizures)

  • Lulu's Avatar

    Lulu shared an experience

    Drug or Chemo Therapy (Chemotherapy)

  • Lulu's Avatar

    Lulu shared an experience

    Radiation (External radiation )